# SDR CA110421009

- Difficulty date: April 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Location: Engine
- Part time: 1,776 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING AN INSPECTION.  FOUND THE COMBUSTION CASE CRACKED.  LAST POWER CHECK WAS IN THE POSITIVE OR GOOD.
